International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Volume 3 Issue 3, Part B
S. No. Title and Authors Name Country
1
Product cordiality of path union of mix graphs
Mukund V Bapat
Pages: 98-101  -  97 Views  5 Downloads  -  Country: India
India
2
Divorce transmission model
Patience Pokuaa Gambrah, Abdul-Samad Abdul-Rahaman and Yvonne Adzadu
Pages: 102-106  -  101 Views  2 Downloads  -  Country: Ghana
Ghana
3
Data analysis: Imperatives for optimal decision making
Nduka Ethelbert Chinaka and Ogoke Uchenna Petronilla
Pages: 107-110  -  81 Views  5 Downloads  -  Country: Nigeria
Nigeria
4
A quasi Poisson-Akash distribution and its applications to ecology
Rama Shanker, Kamlesh Kumar Shukla and Ravi Shanker
Pages: 111-119  -  78 Views  5 Downloads  -  Country: India
India
5
A regression model for crypto-currency price
Suni Ajay Kumar
Pages: 120-125  -  88 Views  5 Downloads  -  Country: India
India
6
Control charts and cusum charts under linear trend with log-logistic distribution
K Sai Swathi, CHV Aruna, N Viswam and GVSR Anjaneyulu
Pages: 126-132  -  81 Views  9 Downloads  -  Country: India
India
7
Efficiency of NNBD and NNBIBD using autoregressive model
S Saalini and C Santharam
Pages: 133-138  -  89 Views  12 Downloads  -  Country: India
India
8
On contra βwg-continuous functions in topological spaces
Govindappa Navalagi and Kantappa M Bhavikatti
Pages: 139-145  -  82 Views  6 Downloads  -  Country: India
India
9
Size-biased poisson-weighted Lindley distribution and its applications
Rama Shanker and Kamlesh Kumar Shukla
Pages: 146-155  -  78 Views  5 Downloads  -  Country: Eritrea
Eritrea
10
MSM fractional integration and differentiation operators of multi-parametric K-Mittag Leffler function and generalized multi-index Bessel function
Mridula Purohit and Aditi Badguzer
Pages: 156-161  -  88 Views  14 Downloads  -  Country: India
India
Call for book chapter